MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90; SYSTEM, X-RAY, STATIONARY
Model Number PROXIDIAGNOST N90
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference id: (b)(4) proxidiagnost n90/ precision crf is a multi-functional general r/f system.It is suitable for all routine radiography and fluoroscopy exams, including specialist areas like angiography or pediatric work, excluding mammography.Philips received a complaint on proxidiagnost n90 indicating that the user reported that the ceiling suspension (cs) walking mechanisms intermittently lock during movement.When moving from one side of the room to another, the button can be pushed to move from side to side, but when pulling it across the room, it jerked the staff¿s arm, causing shoulder damage.The user was walking the cs from the table to the wallstand using the release all locks button on the cs grip.The cs stopped somewhere between the 72-inch detent and the 40-inch detent, causing jerk to the user¿s arm and resulted in shoulder injury.The remote service engineer (rse) contacted the customer and discussed the situation in which the incident occurred with the user.Based on the discussion, the rse concluded that the issue may be related to the control grip release all button, magnetization of the brakes, or a twist in the longitudinal rail of the ceiling suspension, any of which could prevent smooth movement of the cs from the table to the wall stand.As the issue could not be resolved remotely, an onsite visit was required.The field service engineer (fse) went onsite and checked the cs of the system for movement and braking.The system appeared to function correctly without any issue in (uncontrolled) braking, release of braking, or locking of brakes.The system returned to clinical use.Investigation in-progress.
 
Event or Problem Description
It was reported that the walking mechanisms lock, and when moving from one side of the room to another, the button can be pushed to move from side to side.When pulling it across the room, it jerked the staff's arm, causing shoulder damage.The device was in clinical use and there was no patient harm.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The proxidiagnost n90 is a multi-functional general r/f system suitable for routine radiography and fluoroscopy examinations, including specialist applications such as angiography and pediatric imaging, excluding mammography.Philips received a complaint on proxidiagnost n90 indicating that the ceiling suspension (cs) walking mechanism intermittently locked during movement.The user reported that while moving the ceiling suspension from one side of the room to the other, the release button functioned normally for side-to-side movement; however, during forward movement across the room, the suspension stopped abruptly and jerked the staff's arm, resulting in shoulder injury.The user was moving the ceiling suspension from the table to the wall stand using the all-release button on the cs grip.The ceiling suspension stopped between the 72-inch detent and the 40-inch detent, causing a sudden jerk to the user's arm and resulting in shoulder injury.The remote service engineer (rse) contacted the customer and discussed the incident conditions with the user.Based on the discussion, possible causes considered included the control grip all-release button, brake magnetization, or a twist in the longitudinal rail of the ceiling suspension, any of which could affect smooth movement between the table and wall stand.As the issue could not be resolved remotely, an onsite visit was required.The field service engineer (fse) performed an onsite evaluation and checked ceiling suspension movement and braking performance.The system functioned correctly without evidence of uncontrolled braking, release failure, or brake locking.The system was returned to clinical use.As part of the investigation, log files were retrieved and analyzed by philips research and development r&d.The review confirmed that no errors were associated with ceiling suspension movement.Since no product malfunction was identified and no anomalies were observed in the log files, a joint review was conducted between the fse and r&d teams.The fse clarified the sequence of events as follows: the operator grasped the control handle and pressed the all-release mechanical push buttons with one hand while the handle was positioned at head height before beginning forward movement.According to the instructions for use (ifu), the handle should be positioned at elbow height.The system was not rotated to 90 degrees as recommended in the ifu.The operator held the control handle with her palm facing toward herself, opposite to the positioning illustrated in the ifu, and walked forward with the handle positioned at her side while the system remained alongside her.The operator was moving the handle relatively quickly.Based on the sequence of events, it was concluded that while moving the ceiling suspension from the table to the wall stand with the handle positioned at head height, most of the applied force originated from the palm while sufficient finger pressure was simultaneously required to keep the mechanical release buttons depressed.During movement, it is likely that finger pressure was briefly reduced, allowing the mechanical button to rise and causing brake engagement.This abrupt stop likely resulted in the reported injury.This supports the ergonomic rationale for the ifu instruction to maneuver the unit at elbow height.The customer reported that similar occurrences had happened to other technologists without injury.The fse noted that this may be related to staff learning from one another and unintentionally adopting the same suboptimal handling practice.The site employs approximately seven to eight technologists.Based on the available information and testing performed, the investigation confirms that the incident resulted from user error due to improper handling and deviation from the instructions for use (ifu).

Brand Name
PROXIDIAGNOST N90
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key24373816
Report Number3003768251-2026-100002
Device Sequence Number4811226
Product Code JAA
UDI-Device Identifier00884838085619
UDI-Public(01)00884838085619
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPROXIDIAGNOST N90
Device Catalogue Number706100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown